# SDR SWAA2017080815483

- Difficulty date: July 15, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 LEADING EDGE SLAT LOWER SURFACE OF THE LE NOSE SKIN AT ACTUATOR CRACKED AT FASTENER HOLE.  REPAIRED SKIN PER SRM.
